# SDR SIMA20150714003

- Difficulty date: July 14, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 37,940 hours, 34,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST ROW CTR AISLE FLOOR EMER LIGHTS INOPERATIVE.  R & R LAST ROW CTR AISLE FLOOR EMER LIGHT IAW AMM 33-50-12.  OPERATIONS CHECKED NORMAL.
